U.S. doctors online nowAsk doctors free
Clarksville, TN
A 30-year-old female asked about a male:

My son is 3 years old and is on zyrtec (cetirizine) for seasonal allergy .but he woke up with hives on the side of his face . should i take him back to the doctor?

2 doctor answers3 doctors weighed in
Dr. James Goodpaster
Dentistry 30 years experience
Yes: Or at least call the doctor's office with the new development. Your son could have an allergy to the zyrtec (cetirizine) or if could be from the initial seasonal allergies or it might be from any number of things. His doctor needs to make the call on how to proceed.
Dr. Doanh Nguyen, md, faaaai
Allergy and Immunology 15 years experience
Hives: I think it is a good idea to take him in for evaluation to see if it is hives and why it happens.
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.